week ago and am depressed and anxious. Does anyone have info on this??
Not everyone can easily adjust to the side effects and symptoms that come with a detoxification program. Typical side effects include nausea, tiredness, lack of appetite and fatigue.
In your particular case worsening depression and anxiety may well be a side-effect. It would be in your best interest to stop the milk thistle detoxifcation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2009 • 3 answers
I am taking Milk Thistle and have breaking out and itching on different parts of my body that looks?
Posted 21 Sep 2009 • 1 answer
Posted 21 May 2012 • 1 answer
Can milk thistle cause green stools? I've just started taking it about a week ago and my stools have
Posted 6 May 2013 • 1 answer
I am taking milk thistle, now my stools are a dark green. When I discontinue, they go back to norma?
Posted 12 days ago • 1 answer